# SDR 2001UALA00083

- Difficulty date: February 6, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Aircraft time: 36,753 hours, 21,395 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION PROBLEM.  *S/D*  FOUND FORWARD ENTRY SEAL TORN, AFT CARGO DOOR REN MISSING, AND FORWARD DRAIN VALVES LEAKING.  REPLACED FORWARD ENTRY DOOR SEAL, AFT CARGO DOOR REN, AND 12 DRAIN PLUGS.
